# SDR QMLA2016080916091

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 2,356 hours, 8,650 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,356 hours, 5,222 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 21217CA2405
- Condition: Cracked
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXHAUST PIPE HAS 2.5" CRACK RUNNING LATERALLY AROUND FORWARD WELD AT THE 1 TO 3 O'CLOCK POSITION.
